Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 74, NWS Binghamton, NY

June 29, 2021Madison County, Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 29, 2021, 4:40 PM EDT for Madison County, Oneida County, New York. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2021, 4:40 PM EDT (20:40 UTC)
Expired
Jun 29, 2021, 5:15 PM EDT
In force
35 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, NY, Oneida County, NY

The radar

The Binghamton radar (KBGM), 91 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS51 KBGM 292040
SVRBGM
NYC053-065-292115-
/O.NEW.KBGM.SV.W.0074.210629T2040Z-210629T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
440 PM EDT Tue Jun 29 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  South central Oneida County in central New York...
  Southeastern Madison County in central New York...

* Until 515 PM EDT.

* At 440 PM EDT, a severe thunderstorm was located over Solsville, or
  near Hamilton, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eaton, Hamilton, Brookfield, Augusta, Waterville, Oriskany Falls,
  Munnsville, Bridgewater, Madison and Solsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4293 7521 4288 7520 4287 7525 4283 7524
      4282 7525 4278 7525 4274 7530 4274 7534
      4282 7563 4300 7557
TIME...MOT...LOC 2040Z 284DEG 22KT 4289 7550 

HAIL...0.75IN
WIND...60MPH
 
$$

HLC
2 follow-up statements
787 
WWUS51 KBGM 292059
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
459 PM EDT Tue Jun 29 2021

NYC053-065-292115-
/O.CON.KBGM.SV.W.0074.000000T0000Z-210629T2115Z/
Oneida NY-Madison NY-
459 PM EDT Tue Jun 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTH CENTRAL ONEIDA AND SOUTHEASTERN MADISON COUNTIES...

At 459 PM EDT, a severe thunderstorm was located near Brookfield, or
10 miles east of Hamilton, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brookfield, Waterville, Bridgewater, South Brookfield, Stockwell and
North Brookfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4293 7521 4288 7520 4287 7525 4283 7524
      4282 7525 4278 7525 4274 7530 4274 7534
      4277 7546 4296 7538
TIME...MOT...LOC 2059Z 284DEG 22KT 4286 7535 

HAIL...0.75IN
WIND...60MPH
 
$$

HLC
230 
WWUS51 KBGM 292106
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
506 PM EDT Tue Jun 29 2021

NYC053-065-292116-
/O.EXP.KBGM.SV.W.0074.000000T0000Z-210629T2115Z/
Oneida NY-Madison NY-
506 PM EDT Tue Jun 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ONEIDA AND
SOUTHEASTERN MADISON COUNTIES WILL EXPIRE AT 515 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4293 7521 4288 7520 4287 7525 4283 7524
      4282 7525 4278 7525 4274 7530 4274 7534
      4277 7546 4296 7538
TIME...MOT...LOC 2106Z 284DEG 22KT 4285 7530 

$$

HLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:29 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 29, 4:29 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
429 PM EDT Tue Jun 29 2021

.SYNOPSIS...
Hot and humid weather continues this evening with scattered
strong thunderstorms expected. A cold front will move through on
Wednesday afternoon with additional strong to severe storms
possible. Cooler and more unsettled weather will return to the
region for the end of the work week and holiday weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...

400 PM Update

Active summer weather expected through the near term period.
Heat advisories remain in effect through Wednesday evening for
portions of the area. Isolated strong to severe thunderstorms
this evening, with another slight risk for severe weather on
Wednesday. Main threats will be isolated damaging winds, hail
and torrential downpours...as well as frequent cloud to ground
lightning.

Storms have fired up along a weak lake boundary (with sfc
convergence) along the NY Thruway corridor this afternoon. A few
of these storms have already been severe, with reports of penny
size hail and wind damage to trees, wires etc. A few other
storms have also developed across NE PA, specifically the
Wyoming Valley and Poconos. These seem to be weakening at the
moment, as bulk effective shear is very low down in this region.
The environment is a bit more favorable across CNY, with 20-25
kts of bulk effective shear and MLCAPE surpassing 2000 J/Kg on
the 19z SPC analysis. This is giving a supercell parameter just
over 2 from Syracuse east to Utica...which is rather favorable.
As expected DCAPE is 800-1000 J/kg, so plenty of potential
energy for localized microburst and strong wind gusts with these
storms. PWATS are also around 1.75 inches and therefore, if we
see any additional back building or training storms localized
flash-flood may become more of an issue.

Latest CAMS show just isolated to widely scattered storm
coverage into the evening hours across much of the area. Then
perhaps a brief break during the late evening. However, another
round of showers and storms will be possible overnight as the
convection from the Ohio Valley and Great lakes tries to press
east into our CNY zones. Still uncertainty on how well these
storms will hold together, so just went with chance PoPs for
now. Otherwise it will be another warm and muggy night with lows
in the upper 60s to mid-70s.

Wednesday should feature partly sunny skies in the morning,
before scattered thunderstorms redevelop across western NY by
midday or early afternoon. Then, scattered to numerous thunderstorms
will develop areawide and move east-southeast along an
advancing cold front in the afternoon and evening hours. The
main time frame for possible severe thunderstorms appears to be
from 2 PM to 10 PM. As mentioned above, almost all of our CWA is
now under a slight risk from SPC. Deep layer shear is much
higher tomorrow, between 30-45 kts, with MLCAPE again between
2000-3000 J/Kg. PWATS will once again be between 1.75 to 2.00",
so isolated flash flooding remains possible.

It won't be quite as hot tomorrow across CNY, but from the
Southern Tier southward into NE PA another very hot and humid
day is forecast. Therefore, decided to issue a heat advisory for
Tompkins,Chemung,Tioga,Broome and Sullivan county in NY, along
with all of our NE PA counties. Maximum heat index values in the
advisory areas will be 95 to 104 degrees.

The frontal boundary slows and somewhat stalls over NE PA and
southern NY Wednesday night. This will act as a focal point for
some additional scattered showers and isolated t'storms. It will
be slightly cooler, with overnight lows in the mid to upper 60s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A trough of low pressure will be the main weather driver for this
period. This trough will dig into the Great Lakes region
Wednesday night into Thursday morning, pushing a cold front
through our area. Rain showers and thunderstorms should fire
along this front late Wednesday night, which will slowly move
west to east through the day. The Twin Tiers will have the best
chance to see precipitation as the front moves through the
area. Continued shortwaves will stream through the trough,
allowing scattered rain showers and thunderstorms to persist
into the overnight hours.

On Friday, the upper level trough cuts off over the Great Lakes and
digs further into the Ohio River Valley. This keeps our area on
the leading edge of the trough, generating scattered rain
showers and thunderstorms throughout the day. Thunderstorm
chances diminish after daytime heating subsides but rain shower
chances will continue into the overnight. Rainfall amounts
during this period could reach a couple of inches across The
Twin Tiers, Catskills and Poconos, with locally higher amounts
over areas impacted by several storms.

Temperatures for this period will start off Thursday morning in
the mid to upper 60s, but as the front moves through and
advects in a cooler, dryer airmass, temps will only reach the
mid to upper 70s with dewpoints dropping throughout the day. Low
temps Thursday night into Friday morning will see areas in the
mid to upper 50s with dryer air in place. Fridays highs will
range in the 70s across the CWA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models have been in pretty good agreement on the evolution of
the trough over our area through the extended period. The upper low
cuts off over Ohio and moves eastward, south of our area. This
allows for a chance PoPs to occur through early next week, with
thunderstorms during daytime heating and rain showers occurring
in the overnight hours. Temperatures will be relatively cool
during the weekend as the trough sits over us, with highs in the
70s and lows in the 50s. A slight warming trend will occur into
early next week, with highs getting back into the low to mid
80s.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Mainly VFR conditions expected to prevail into this evening.
However, another round of scattered thunderstorms is now
developing, which will cause brief periodic restrictions from
through at least 00-02z. Highest confidence for a thunderstorm
to impact SYR.

Then, there is still a good deal of uncertainty regarding
convection later overnight. There is the potential for scattered
nocturnal storms, but the location and timing is still not
certain. The latest hi-res guidance would suggest another round
of showers and t'storms across central NY (mainly ITH-SYR-RME
terminals) between about 05-10z early Wednesday morning. It's
also possible these clip ELM and BGM. For now, only included
PROB30 groups at ITH-SYR-RME for this potential.

Fog may redevelop at ELM tonight if the convection holds off.
Winds will remain out of the west/nw with gusts 15 to 20 kt
this afternoon.

After 12z Wednesday expect prevailing VFR conditions areawide
for the rest of the morning and midday. Then, scattered t'storms
will redevelop around or just after 18z across CNY.

Outlook...

Wednesday afternoon and Wed night...Scattered to numerous
thunderstorms and associated IFR restrictions. Some of the
storms may produce strong wind gusts and heavy rain.

Thursday through Saturday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the afternoon.

Sunday...Showers and possible thunderstorms with occasional
restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ038>040-043-
     044-047-048-072.
     Heat Advisory from 10 AM to 8 PM EDT Wednesday for PAZ038>040-
     043-044-047-048-072.
NY...Heat Advisory until 8 PM EDT this evening for NYZ015>018-
     022>025-036-037-044>046-055>057-062.
     Heat Advisory from 10 AM to 8 PM EDT Wednesday for NYZ024-025-
     055-056-062.

&&

SYNOPSIS...MJM
NEAR TERM...MJM
SHORT TERM...JTC
LONG TERM...JTC
AVIATION...BJT/MJM
Hazardous weather outlook, Jun 29, 3:37 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
337 PM EDT Tue Jun 29 2021

NYZ024-025-055-056-062-PAZ038>040-043-044-047-048-072-301945-
Chemung-Tompkins-Tioga-Broome-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
337 PM EDT Tue Jun 29 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms will develop this evening. A few storms may
be strong to severe, producing heavy rainfall and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms on Wednesday. A
slow-moving front will trigger scattered severe thunderstorms, with
gusty winds and large hail possible. Some of these storms may also
be capable of producing heavy rain which could lead to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ009-301945-
Northern Oneida-
337 PM EDT Tue Jun 29 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms will develop this evening. A few storms may
be strong to severe producing, heavy rainfall and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a marginal risk for severe thunderstorms on Wednesday. A
slow-moving front will trigger isolated severe thunderstorms, with
gusty winds and hail possible. Some of these storms may also be
capable of producing heavy rain which could lead to localized flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ015>018-022-023-036-037-044>046-057-301945-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Delaware-
337 PM EDT Tue Jun 29 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms will develop this evening. A few storms may
be strong to severe, producing heavy rainfall and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight risk for severe thunderstorms on Wednesday. A
slow-moving front will trigger scattered severe thunderstorms, with
gusty winds and large hail possible. Some of these storms may also
be capable of producing heavy rain which could lead to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, Jun 29, 3:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
356 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     2 SSE LYNCOURT          43.06N 76.11W
06/29/2021                   ONONDAGA           NY   911 CALL CENTER

            TREES DOWN ON WIRE. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jun 29, 3:57 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     1 ENE SYRACUSE          43.04N 76.13W
06/29/2021                   ONONDAGA           NY   911 CALL CENTER

            TREES DOWN ON WIRE. TIME ESTIMATED BY RADAR.

&&
Special weather statement, Jun 29, 4:12 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
412 PM EDT Tue Jun 29 2021

NYZ015>017-025-292045-
Southern Cayuga-Seneca-Yates-Tompkins-
412 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...NORTHEASTERN
YATES...SOUTHWESTERN CAYUGA AND NORTHWESTERN TOMPKINS COUNTIES...

At 412 PM EDT, a strong thunderstorm was located over Willard, or 8
miles east of Penn Yan, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Romulus, Covert, Genoa, Ledyard, Trumansburg, Aurora, Ovid,
Interlaken, Dresden and Lodi.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4259 7697 4274 7697 4279 7647 4252 7647
TIME...MOT...LOC 2012Z 267DEG 24KT 4266 7688

HLC
Special weather statement, Jun 29, 4:15 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Binghamton NY
415 PM EDT Tue Jun 29 2021

NYZ009-292045-
Northern Oneida-
415 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ONEIDA COUNTY...

At 414 PM EDT, a strong thunderstorm was located near Camden, moving
east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Camden, Florence, Ava, Point Rock, North Western, Frenchville and
Glenmore.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4332 7535 4331 7587 4332 7587 4332 7588
      4333 7588 4348 7581 4342 7553 4350 7536
TIME...MOT...LOC 2014Z 250DEG 22KT 4342 7576

HLC
Special weather statement, Jun 29, 4:21 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Binghamton NY
421 PM EDT Tue Jun 29 2021

NYZ015-022-292045-
Steuben-Yates-
421 PM EDT Tue Jun 29 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN YATES AND
NORTHWESTERN STEUBEN COUNTIES...

At 420 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bristol to 6 miles west of Arkport.
Movement was east at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Hornell, Bath, Penn Yan, Benton, Canisteo, Potter, Wayland,
Middlesex, Howard and Wheeler.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4253 7772 4254 7766 4258 7765 4258 7737
      4267 7737 4276 7731 4276 7699 4222 7743
      4232 7774
TIME...MOT...LOC 2020Z 276DEG 29KT 4281 7743 4238 7782

MWG
Special weather statement, Jun 29, 4:28 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Binghamton NY
428 PM EDT Tue Jun 29 2021

NYZ036-037-292100-
Southern Oneida-Madison-
428 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ONEIDA AND
SOUTHEASTERN MADISON COUNTIES...

At 428 PM EDT, a strong thunderstorm was located over Morrisville, or
near Hamilton, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Eaton, Hamilton, Brookfield, Morrisville, Stockbridge, Augusta,
Waterville, Oriskany Falls, Munnsville and Bridgewater.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4293 7521 4291 7521 4288 7523 4287 7525
      4285 7524 4274 7533 4274 7542 4287 7572
      4294 7569 4301 7558
TIME...MOT...LOC 2028Z 287DEG 24KT 4291 7559

HLC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:30 PM EDTSpecial Weather StatementBGMSeneca30 min
Jun 28, 9:59 PM EDTSpecial Weather StatementBGMSeneca31 min
Jun 29, 2:21 PM EDTSpecial Weather StatementBGMOnondaga24 min
Jun 29, 2:29 PM EDTSevere Thunderstorm WarningBGMOnondaga31 min
Jun 29, 2:58 PM EDTSpecial Weather StatementBGMOnondaga32 min
Jun 29, 3:10 PM EDTSevere Thunderstorm WarningBGMOnondaga35 min
Jun 29, 3:30 PM EDTHeat AdvisoryBGMBroome, Chemung, Sullivan, Tioga, Tompkins29 hr
Jun 29, 3:41 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga34 min
Jun 29, 3:44 PM EDTAreal Flood AdvisoryBGMMadison, Onondaga3 hr
Jun 29, 3:52 PM EDTSpecial Weather StatementBGMOneida23 min
Jun 29, 4:04 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida26 min
Jun 29, 4:12 PM EDTSpecial Weather StatementBGMSeneca33 min
Jun 29, 4:15 PM EDTSpecial Weather StatementBGMOneida30 min
Jun 29, 4:21 PM EDTSpecial Weather StatementBGMYates24 min
Jun 29, 4:28 PM EDTSpecial Weather StatementBGMMadison32 min
Jun 29, 4:47 PM EDTSpecial Weather StatementBGMYates43 min
Jun 29, 5:01 PM EDTAreal Flood AdvisoryBGMSteuben, Yates119 min
Jun 29, 5:09 PM EDTSevere Thunderstorm WarningBGMSeneca, Yates51 min
Jun 29, 5:16 PM EDTSpecial Weather StatementBGMOtsego44 min
Jun 29, 5:26 PM EDTSevere Thunderstorm WarningBGMOtsego34 min
Jun 29, 5:28 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Schuyler, Seneca, Steuben, Tompkins and 1 more62 min
Jun 29, 5:58 PM EDTSpecial Weather StatementBGMOtsego47 min
Jun 29, 6:00 PM EDTSevere Thunderstorm WarningBGMOtsego27 min
Jun 29, 6:09 PM EDTSpecial Weather StatementBGMOnondaga36 min
Jun 29, 6:16 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins44 min
Jun 29, 6:21 PM EDTSpecial Weather StatementBGMTompkins24 min
Jun 29, 6:34 PM EDTSpecial Weather StatementBGMTioga26 min
Jun 29, 6:54 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland31 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.